The stable systolic category of a closed manifold indicates the complexity in the sense of volume. This is a homotopy invariant, even though it is defined by some relations between homological volumes on . We show an equality of the stable systolic category and the real cup-length for the product of arbitrary finite dimensional real homology spheres. Also we prove the invariance of the stable systolic category under the rational equivalences for orientable –universal manifolds.
"Stable systolic category of the product of spheres." Algebr. Geom. Topol. 11 (2) 983 - 999, 2011. https://doi.org/10.2140/agt.2011.11.983